# SDR ASOA200900698

- Difficulty date: June 23, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 14,684 hours, 9,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK FLOOR SUPPORT ANGLE AT FS 280 CORRODED.  REMOVED UNSERVICEABLE FLOOR SUPPORT ANGLE.  LOCATED DRILLED AND PREPARED NEW SERVICEABLE ANGLE P/N CC670-33-292-13S FOR INSTALLATION IAW SRM 51-40-11.  INSTALLED SERVICEABLE FLIGHT DECK FLOOR SUPPORT ANGLE P/N CC670-33292-13S, PO 959654 IAW SRM 51-42-06 AND 51-42-21.  APPLIED PRIMER TO FASTENERS IAW SRM 51-25-06.  APPLIED TOPCOAT TO PRIMED AREA IAW SRM 51-25-21.
